# SDR CALA2021112302162

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 71,059 hours, 24,365 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, O
- Precautionary procedure: K

## Discrepancy

PDA 1 A SET OF CHOCKS DEPARTED THE AIRCRAFT DURING DEPARTURE OUT OF EWR FLT2077 ON 11/22/2021. WE ARE NOT SURE WHERE EXACTLY THE CHOCKS WERE LOCATED BEFORE THEY DEPARTED. SUBSEQUENT INSPECTION OF THE AIRCRAFT REVEALED NO DAMAGES. PERFORMED EXTERIOR INSPECTION OF THE AIRCRAFT REFERENCE AMM 05-41-01. NO DAMAGE NOTED TO THE AIRCRAFT. THE CHOCKS WERE LEFT BEHIND IN EWR.
